# SDR VNAA202110221111

- Difficulty date: October 19, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15393
- Aircraft time: 12,390 hours, 11,300 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Alignment
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR JAMMED CLOSED IN THE UNLOCKED POSITION.  REMOVED AND RE-INSTALLED BOTH FWD AND AFT SPIGOT ASSY AND SHIMMED AS REQUIRED IAW CRJ 900 AMM 53-21-23-400-803-A03. FUNCTIONAL TEST GOOD IAW CRJ 900 AMM 52-11-00-720-802-A01.
